Optimal Designs for Discrete Choice Contingent Valuation Surveys: Single-Bound, Double-Bound, and Bivariate Models
Anna Alberini
Journal of Environmental Economics and Management, 1995, vol. 28, issue 3, 287-306
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (93)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0095-0696(85)71019-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:28:y:1995:i:3:p:287-306
Access Statistics for this article
Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates
More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().